It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Hello all... I'm into my 8th week of accutane and so far I'm loving it. No initial break out (knock on wood) and my skin finally doesn't have the little flesh colored bumps that plagued me for years. My face would look clear, but when you saw me in the sunlight from the side, you could tell my skin was really bumpy. Well, no more! :bouncing: I've only had chapped lips and dry eyes, which bug me, but are totally worth it. However, I've developed another side effect over the past week and a half... eczema. It's all over the back of my arms (above the elbows) and on the bottom part of my arms (below the elbow.) It looks gross and it itches (like crazy) and it's pretty embarassing. My derm gave me a cortisone cream to put on it and I apply that and then lotion excessively throughout the day, but it isn't helping. The skin on my face has finally normalized. It isn't oily or dry, but my arms and my legs are sooooo dry it's not even funny. I'm really not complaining because I know it's worth it in the long run, but it just sorta sucks now. The skin on my face looks good, but now the skin on my arms looks red and crusty. It's a vicious cycle! I'm not one of those people who always find something to complain about... I just wanted to know if anyone had any remedies for this (Help me stop the itching!!!) and if anyone else developed it because of the accutane. I've been on 40 mg a day for the duration of my treatment so far.





All times are GMT -7. The time now is 01:21 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!